# SDR CSA2003F00000

- Difficulty date: April 15, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N217CS
- Make and model: Piper PA-31T3
- Aircraft serial: 31T8275014
- Engine: Pwa PT6A11
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 1734362
- Condition: Broken
- Location: Rt Engine
- Part time: 18,002 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON 11 APR 03, THE RIGHT ENGINE FIRE LIGHT CAME ON INTERMITTENTLY IN FLIGHT.  THE AIRCRAFT WAS LANDED IN WBB WITHOUT INCIDENT, AND THE FIRE LIGHT CAME ON STEADY AT TOUCHDOWN.  NO OTHER SIGN OF FIRE PRESENT, AND ENGINE WAS SHUT DOWN AT FIRST SAFE OPPORTUNITY.  THE STARTER/GEN MOUNTED THERMOCOUPLE SENSOR WAS PHYSICALLY BROKEN, WITH THE INSULATED BACKSHELL OF THIS UNIT HANGING FREE.  FIRE DETECTION SYSTEM OPERATION WAS NORMAL AFTER REPLACING SENSOR.
